MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 3.00 x 20mm synergy drug-eluting stent was advanced for treatment.However, it was noted that the device was unable to cross the lesion and the struts were damaged.The procedure was completed with a different device.There were no patient complications reported and the patient status was stable.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 3.00 x 20mm synergy drug-eluting stent was advanced for treatment.However, it was noted that the device was unable to cross the lesion and the struts were damaged.The procedure was completed with a different device.There were no patient complications reported and the patient status was stable.It was further reported that the target lesion was 90% stenosed, severely tortuous and moderately calcified.The lesion was pre-dilated with a 2.0x20 emerge balloon catheter.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12035627
Report Number2134265-2021-07917
Device Sequence Number16997191
Product Code NIQ
UDI-Device Identifier08714729840176
UDI-Public08714729840176
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0026498736
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1